MathSciNet Relay Station
MathSciNet bibliographic data
MR2901030 92C60 (34D23 34K20 92D30)
Pawelek, Kasia A.; Liu, Shengqiang; Pahlevani, Faranak; Rong, Libin A model of HIV-1 infection with two time delays: mathematical analysis and comparison with patient data. Math. Biosci. 235 (2012), no. 1, 98–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement